Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Swollen face after taking ibuprofen treatment required

Premium Questions

doctor1 MD

I woke up with swollen lips and a tight throat after taking a 600mg ibuprofen . I have never had a reaction like this before. What should I do? ...

doctor1 MD

Two days ago, I fell down outside & hit my ribs on my rightside mid back on the edge of a granite wall. The area is swollen & very tender. I cannot bend over or twist my body to the left. I have joint ...

doctor1 MD

. My leg hurt, burned, was hot to the touch and was retaining fluid. I took ibuprofen and put ice packs ...

doctor1 MD

I have my lower lip swollen after i took ibuprofen tablet. This is second time I had this. Its not happening everytime I take ibuprofen. Please advise ...

doctor1 MD

-inconsiderable amount of pain, are inflammed- very hot but not visibly swollen, click/pop (w/ pain) when my knee ... very helpfully suggested writing a prescription for Ibuprofen . Hopefully, you can provide some insight. ...

Public Forum Discussions

doctor1 MD

Hi Doc, Took some ibuprofen last night and work up with a swollen face? I ve never had a reaction to ibuprofen before. I read that you are suppose to take antihistamine to reduce the reaction. I took some ...

doctor1 MD

hard. She was able to walk initially but after walking a little while she can no longer put any weight on it at all. She has taken ibuprofen about 30-45 minutes ago and the pain is not getting better it is getting ...

doctor1 MD

Hi, I fell off my horse yesterday and landed on my lower back/right hip, this area is swollen and warm to the touch with like a fuzzy feeling when I touch it!! It worsens and stiffens when I m sat ...

doctor1 MD

I have a swollen and red section on my left leg above the knee which first showed about 4-5 days ... taking antihistamines (20mg per day) and Ibuprofen regularly. A pharmacist this morning gave me something ...

doctor1 MD

dismissed me as a patient but will not tell me why I failed. I take ibuprofen daily. I have read ...I have been seeing a pain management specialist for a little more than 3 years. My treatment is Oxy ...

doctor1 MD

Saturday night, 101 Sunday all day. I have given him ibuprofen around the clock, the fever is back before ...

doctor1 MD

noticed after taking the recommended quantities of ibuprofen and codeine that my forearms feel swollen (as they would do after lifting weights), except this feeling hasn t subsided for several hours ...

doctor1 MD

the entire time and taking ibuprofen . ...I hit my head pretty hard about 10-12 hours ago. My left side of head and a little of my face feels ...

doctor1 MD

I have got what looks like conjunctivitis, a swollen lymph node infront of my ear, and a sore throat and cold like symptoms with a cough. I have also missed a period and been taking ibuprofen 256mg ...

doctor1 MD

everything that I can think of: ibuprofen , Benadryl , water pills, ice, heat, hydrocortisone cream ... within 12 hours. Without the shot, my fingers/hand stay swollen for at least 2 days. There is no itching ...

Mobile Questions and Answers

doctor1 MD

please take ibuprofen and explain your problem with a little more detailed history

doctor1 MD

Wrist veinrs are normally swollen after an intravenous injection. you need to get it checked if it is due to arthritis or is it veins

doctor1 MD

hi there, as per your age and symptoms you seem to be perimenopausal and these hot flushes, headaches, and mood swings are a part of it. Brufen may not be the treatment for your headache. You need to get your blood pressure examined and if required you might need medication for the same. Fluctuating BP is also a perimenopausal symptom and that can give rise to headaches or heaviness .